# SDR FDEA202211302858

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 77,418 hours, 28,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 80330035A
- Part serial: 1979
- Condition: False Activation
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON BLOCK IN PILOTS REQUEST MAINTENANCE TO OPEN R1 DOOR FROM OUTSIDE DUE TO INDICATION MEL.  WHEN  OPENING DOOR BOTTLE DISCHARGED AND SLIDE FELL OUT OF BUSTLE BUT DID NOT INFLATE.    REMOVED R1 DOOR EMERGENCY POWER RESERVOIR AND REPLACED WITH R1 DOOR EMERGENCY POWER RESERVOIR.  ORIGINAL SUBMISSION DATE:  11/30/2022
